# SDR MASA20211004454

- Difficulty date: September 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: SH690376033
- Condition: Corroded
- Location: Fs913.00 & Fs881
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SERVICING DOUBLER BETWEEN FS913.00 & FS881.00 WAS FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-51-23, FIGURE 53-51-23-991-803, ITEM 3, EA 83-2021-042.
